MathSciNet Relay Station
MathSciNet bibliographic data
MR1363410 (97d:60031) 60F05 (11B39 60G15 62E20 62F05 62G10)
Baringhaus, Ludwig Fibonacci numbers, Lucas numbers and integrals of certain Gaussian processes. Proc. Amer. Math. Soc. 124 (1996), no. 12, 3875–3884.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement